# SDR UALA2012120707115

- Difficulty date: December 6, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 36,404 hours, 15,885 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RETRACTION PROBLEMS.  REQUIRES GEAR SWING.  REMOVED AND REPLACED NLG UPLOCK ASSY IAW AMM.  ALL TESTS PASSED.  OK TO CONTINUE.
